Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    194
  • comments
    46
  • views
    102432

Stopping /pausing Vitamin B5 Due To Possible Connection With Hair Loss [15 Dec 2012]

[15 DEC 2012]

My hair has never been thick and always quite thin but i have noticed it has definitely got much thinner during the last couple of months which also happens to coincide with the time i have been taking Vitamin B5 [Pantothenic Acid].

I have been taking ~ 1.2 grams Vitamin B5 [Pantothenic Acid] with ~1.2 Acetyl-L-Carnitine since the beginning of October.

My skin has gotten better but there has also been other factors such as taking turmeric for the last month or so, severe depression, losing weight through Intermittent fasting and not eating enough.

The thinning of my hair could of course just be a coincidence and might just be accelerated male pattern baldness and/or my longer hairstle and pony tail. But it doesn't seem to fit the classic male pattern baldness receding, my hairline hasn't changed and the crown is unaffected. Basically the whole of the top, especially at the very front has got much thinner. The sides haven't receded at all really.

Possible reasons for hair loss:

B5 [Pantothenic Acid].

Acetyl-L-Carnitine.

Depression/anxiety.

Longer hairstyle worn in pony tail.

Telogen Effluvium induced by fasting/calorie restriction.

Fasting/ calorie restriction.

Something else.

Male pattern baldness.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×